TRIAMINIC MULTI-SYMPTOM FEVER OTC
Generic Name and Formulations:
Dextromethorphan HBr 7.5mg, chlorpheniramine maleate 1mg, acetaminophen 160mg; per 5mL; alcohol-free; bubble gum-flavored liq; contains sodium 6mg/5mL.
Novartis Consumer Health
Indications for TRIAMINIC MULTI-SYMPTOM FEVER:
Cough, fever, sore throat, allergy symptoms, headache, minor aches and pains.
<4yrs: do not use. 4–6yrs: individualize. 6–12yrs: 10mL every 6 hours as needed; max 4 doses/24 hours.
Children <4yrs old. During or within 14 days of MAOIs. Concomitant other acetaminophen products. For use as a sedative hypnotic.
Liver disease. Glaucoma. Asthma. Lower respiratory disorders. Discontinue if symptoms worsen or persist for ≥3 days.
Antitussive + antihistamine + analgesic.
See Contraindications. Hypertensive crisis with MAOIs. Increased CNS effects with other CNS depressants.
Drowsiness, anticholinergic effects, excitability in children, hepatotoxicity (overdosage).
Neurology Advisor Articles
- Excess Abdominal Obesity Linked to Severe Disability in Multiple Sclerosis
- Change in Dietary Patterns Over 5 Years in Early Multiple Sclerosis
- High-Dose Biotin May Be an Effective Treatment for Progressive MS
- Biobank Data Suggest Vitamin D Reduces Risk for Multiple Sclerosis
- Poor Functional Outcomes Tied to Depressive Symptoms in Multiple Sclerosis
- Oxidized Low-Density Lipoprotein May Predict Risk for Recurrent Stroke
- Inappropriate Prescribing Protocols in Parkinson Disease
- Physical Activity Decreases Vascular Comorbidities in Multiple Sclerosis
- Review of Factors Impacting Sport-Related Concussion Headaches
- Congress Passes Bill to Fight Opioid Crisis